# SDR DALA2019042982690

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 65,944 hours, 51,617 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL HEARD A LOUD BANG FOLLOWED BY NOTICEABLE YAW MOMENT TO THE LEFT. LEFT ENGINE INSTRUMENTS ROLLED BACK TO 1.02 EPR 20 PERCENT N1 EGT 525, N2 48 PERCENT WITH THROTTLE @ APROX 1.3 ENGINE UNRESPONSIVE TO THROTTLE MOVEMENT ON GROUND. REMOVED AND REPLACED #1 ENGINE ON LOG # 1046678 OPS CKS GOOD. (LP5526662)
